# SDR AALA202011119001

- Difficulty date: November 10, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 41,513 hours, 14,893 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  NOSE LANDING GEAR RIGHT HAND AFT GEAR DOOR FORWARD AND AFT HINGES HAVE EXCESSIVE PLAY/WEAR.  REPLACED HINGES, PER CMM 52-82-32-000-803-C01 AND 52-82-32-000-801-B01.
